On elementary cuts in recursively saturated models of Peano Arithmetic
Fundamenta Mathematicae, Tome 120 (1984) no. 3, pp. 205-222
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_120_3_205_222,
author = {Henryk Kotlarski},
title = {On elementary cuts in recursively saturated models of {Peano} {Arithmetic}},
journal = {Fundamenta Mathematicae},
pages = {205--222},
year = {1984},
volume = {120},
number = {3},
doi = {10.4064/fm-120-3-205-222},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-120-3-205-222/}
}
TY - JOUR AU - Henryk Kotlarski TI - On elementary cuts in recursively saturated models of Peano Arithmetic JO - Fundamenta Mathematicae PY - 1984 SP - 205 EP - 222 VL - 120 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-120-3-205-222/ DO - 10.4064/fm-120-3-205-222 LA - en ID - 10_4064_fm_120_3_205_222 ER -
Henryk Kotlarski. On elementary cuts in recursively saturated models of Peano Arithmetic. Fundamenta Mathematicae, Tome 120 (1984) no. 3, pp. 205-222. doi: 10.4064/fm-120-3-205-222
Cité par Sources :